Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Vomiting during infusion?


11-28-2014, 01:02 PM   #1
LNS87
 
LNS87's Avatar
Vomiting during infusion?

Hey all,

I had my 8th infusion this past wednesday. I've never had any issues or reactions from it in the past, but this time about halfway through i suddenly got very shaky and nauseous and vomited once. I felt better after but was still nauseous off and on so the nurse called my GI and was able to give me a dissolvable zofran which helped. We aren't sure if it was related or not - could have been my breakfast (smoothie and apple danish), or if it happens again, she said we would get an order for Zofran to be added as a premed. Has anyone else had this happen?

Thanks.
__________________
Dx with UC (pancolitis) in March 2012

Currently on Remicade as of Feb 2014
Last Scope: Dec 2013, showed mild/moderate active UC
Previous Meds: Prednisone, Canasa, 6mp, Lialda, Asacol HD
11-30-2014, 01:52 PM   #2
LNS87
 
LNS87's Avatar
anyone??
11-30-2014, 01:55 PM   #3
FrozenGirl
Senior Member
 
FrozenGirl's Avatar
I had mild nausea at one point but it passed quickly. It doesn't sound like a reaction so I would agree it sounds like an outside factor.
__________________
Dx: Ulcerative Colitis, Nov 2013
Currently on:
Mezavant 4.8g
Vitamin D 1000iu
Calcium
Tecta 40mg
Remicade: 600mg, every 4 weeks
Methotrexate: 15 mg (injection)
11-30-2014, 02:35 PM   #4
Lisa
Adminstrator
 
Lisa's Avatar
 
Join Date: Apr 2010
Location: New York

My Support Groups:
No, I have not had that happen to me..Hope it is a one-off!
__________________

30 plus years and counting with UC/Crohn's!
on remicade since 11/05

While my experiences may not be what everyone has had- I feel it is worthwhile to share any and all experiences that may be beneficial to others.
12-02-2014, 01:36 PM   #5
astarks
 
Join Date: Nov 2014
Location: Missouri

My Support Groups:
I've never gotten so sick that I've vomited, but I start getting nauseous about halfway through every infusion, and it usually lasts the night. Try asking the nurses to slow the drip down. I've found that slowing down the drip almost always keeps the nausea from getting worse, and my GI prescribed me some Zofran ODT to have on hand at home so I can take them as needed after infusions.
__________________
Dx: Crohn's Disease, SpA, May 2004 (age 11); POTS, 2012 (Age 19)
Currently taking: Remicade (Crohn's); MTX (SpA); Florinef, Midodrine, Klonopin (POTS); Iron (Anemia)
Past Meds: Prednisone, 5-ASA, 6-MP, Imuran, Flagyl, Bentyl, Celebrex...you name it!
Other issues: POTS, SpA, Anemia
12-02-2014, 01:38 PM   #6
afidz
Super Moderator
 
afidz's Avatar
 
Join Date: Jun 2012
Location: Mckinney, Texas

My Support Groups:
Di they give you benadryl? That had made me nauseous in the past
__________________
Crohn's since 2007
15 Abdominal Surgeries since 2008
Severe Non-repairable abdominal hernia
Ankilosing Spondylitis
Inflammatory Arthritis

Failed meds:
Humira
Remicade
Asacol HD
Cimzia
Methotrexate
12-02-2014, 03:55 PM   #7
Roxymusic
 
Roxymusic's Avatar
 
Join Date: Dec 2011
Location: Bloomington, Indiana

My Support Groups:
20 Infusions of remicade to date, I get premeds of Benadryl and a steroid. Never an issue with nausea.
__________________
DX Crohn's 1971
Crohn's Surgeries 1971, 1974, 1984x2, 1993, 2007,2016
11 Kidney Stones from 1996 due to resections
All the standard drugs/advice from the 70's 80's 90s
Now: Lyrica & Cymbalta (Neuropathy)
Fish Oil, B12 injection monthly
Dec 21 2011 started Remicade
February 2012 off of Pentase!
Nov 2014 Back on Imuran
Jan 2015 off Remicade
Mar 2015 on Humira
June 2016 on cimzia
Dx short Bowel July 2017
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Vomiting during infusion?
Thread Tools


All times are GMT -5. The time now is 01:51 PM.
Copyright 2006-2017 Crohnsforum.com